Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 01:17:36 PM

Login with username, password and session length


Members
  • Total Members: 23094
  • Latest: arielx9
Stats
  • Total Posts: 632515
  • Total Topics: 47903
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: breast size  (Read 8363 times)

0 Members and 1 Guest are viewing this topic.

Offline angelgaby

  • Member
  • Posts: 43
breast size
« on: December 12, 2010, 09:39:34 PM »
more and more my breast size increasing in size..this is so weird and very uncomfortable. someone told me it might be do to the combo...issentres and trvauda.  but i also have issues with high blood pressure and that can cause it to .....any ideas????

Offline franfrog

  • Member
  • Posts: 238
Re: breast size
« Reply #1 on: December 15, 2010, 11:55:30 AM »
Oh not sure I would complain to much if mine were growing.  Well mine are but that is due to my pregnancy. I am not sure I can help because I have never heard of either causing it.  Good luck and I hope you can get comfortable with them soon.
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline sassyone

  • Member
  • Posts: 4
Re: breast size
« Reply #2 on: December 15, 2010, 02:19:14 PM »
Girl, do you know that it has taken me 40 years to finally get boobs.  i always wanted boobs when I was younger and now, I have them.  I went from bra size 0 to bra size C and as long as they don't cause any health problems are become too big. then hey if you got them, flaunt them!!! lol

Offline yankygrl

  • Member
  • Posts: 7
  • positively alive since 1985
Re: breast size
« Reply #3 on: December 15, 2010, 10:25:03 PM »
 I had that same problem from protease inhibitors.  After going up more than two sizes, I decided on a reduction, and do not regret it for a minute.  Money well spent.  I am more comfortable about my body (although it has changed quite a bit besides that) and if I do any type of exercise, it is no longer painful. 

YG

Offline riverlassie

  • Member
  • Posts: 31
  • Beauty is in the Eye of the Beholder
Re: breast size
« Reply #4 on: February 19, 2011, 11:07:55 AM »
Ladies, Yes mine too changed , due to the protease   but so did the rest of my body . But it will eventuall find its final size. The thing that drove me crazy was the cost of having to buy different size bras.    Now if only I could find where my butt fell off so that I could glue it back on !!!!!!!
Worrying is like a rocking chair. It gives you something to do but doesn't get you anywhere.

Offline knittygritty

  • Member
  • Posts: 17
Re: breast size
« Reply #5 on: March 23, 2011, 05:05:15 PM »
Once I got back on Atripla and gaining back the weight I needed so bad - I lost a lot due to illness - my boobs got nice and big. I was big chested before but when I was sick and wasting I didn't so much mind being really underweight but I was devistated that my boobs deflated!!
   I went from a 38C before sickness to barely a 36B and even smaller when I was really ill now I'm busting out of my 38C's!!  As much as the Atripla belly bums me out I am loving having a nice chest again!
 it's bad enough that I feel so un-pretty sometimes, losing my chest was devistating.
  Now if my hair will only start really growing back I'll be very happy
  just enjoy your bigger boobs - they do take a little getting used to but once you do, you'll just enjoy them.
I used to be with it, but then they changed what it was. Now what I'm with isn't it, and what's it seems weird and scary to me. It'll happen to you.  - Grandpa Simpson
  I knit, therefore I am  -  Me

Offline apple

  • Member
  • Posts: 34
Re: breast size
« Reply #6 on: July 30, 2011, 10:15:57 AM »
Hi Knittygritty,

I have the same problem like yourself, though i have learnt to live with it. I used to be a size 38c, now am a 40D, so big.....what i dont like is having thin arms, thin legs, no hips and big boobs! so disproportionate! If there is one thing that i don't like about my body nowadays are the boobs and they seem to be growing everyday.

Top size 16, skirt size 12, can you imagine!  But anyway, i guess at the end of the day, we should be grateful for being alive!

Offline yipiee

  • Member
  • Posts: 19
Re: breast size
« Reply #7 on: August 04, 2011, 02:25:36 AM »
so this is news to me ... is this common?  What are the effects on our bodies becuse of taking Atripla?  I am late 40ís - and assumed my new belly was age related... boobs are maintaining approx size... been on Atripla a year and a half.

please share personal stories, as I would like to know possible effects.
Thanks

Offline camille07

  • Member
  • Posts: 570
Re: breast size
« Reply #8 on: September 05, 2011, 04:45:18 PM »
Hi ladies,

I've been on forum for about 5 years, just haven't posted much lately, so hello ladies :)

I've been on Truvada, Norvir and Reyataz for 3 years this November.  My size went from a 34b to a 36c without question.  And, one of the boobs was constantly squished, but I couldnt' go higher or my other boob would be swimming. 

I also put on a lot of weight on my waist....the dreaded tire.

But, this summer I lost almost 20 pounds....working out and diet.  My boobs are ridiculously small again and my tire's now flat, basically speaking.  It's weird how much my body changed.  I'm also 42, which always is more difficult to lose weight the older we get. 

Anyway, I hope that helps.

Camms


Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,863
  • Vegas baby!
Re: breast size
« Reply #9 on: September 06, 2011, 07:55:56 AM »
I'm on Truvada/Isentress.  However, years ago I was on one of the earlier meds called Crixivan.  I got that horrible "crix-belly," that so many that took that drug got.  I have fat on my gut that my doctor says I won't be able to get rid of, save liposuction, because of it coming from that med.  I do exercise, but my diet is not good.  I love sweets and carbs, and I'm also diabetic, and shouldn't be partaking in these pleasures.  Alas, I do, so I'm sure I have extra weight on top of the fat re-accumulation I got from earlier meds.

I don't know much about Atripla and lipo.  Maybe someone with more knowledge will see this and answer.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline chocaholic

  • Member
  • Posts: 19
Re: breast size
« Reply #10 on: September 07, 2011, 09:40:03 AM »
im just getting fat all over boods, thighs, the works except my skinny shins (no hope there).  im on combivir and efavirenz

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.